I have RA. I already take Plaquenil and Diclofenac SOD for my RA. I also take several other medications. I had a stroke, then I had a heart attack, which resulted in a stent. Then I also got vertigo which I had for several months and then had to have angioplasty again. This has all happened in a two year period. I feel like I'm going crazy some days. I had cancer several years ago resulting in a hysterectomy and I've had three breast surgeries. My doctor suggested I have a colonoscopy because I'd never had one and my mother died from colon cancer. I had three polps removed and one had cancer cells, so three months later I had to be rechecked to make sure he had gotten everything. He did thank God. When I first got RA, the doctors thought my colersterol med, the statin drug was causing my pain. He changed my meds several times trying to find an answer. Then I woke up one day so bad I couldn't get out of bed, couldn't raise my arms, once I was helped up I couldn't walk. The doctor had me have blood tests and told me to see a rheumotologist right away, but it took me three months to get in. Those months were a pure living hell. I would say I'm probably 75% better on the meds I'm on now but my doctor says I can get to 100% with this new drug added which is methotrexate. The side effects really scare me, I'm trying to decide if I should try it or stay like I am. I've been on steriods which of coarse takes the pain away and as you know can't stay on them. I've gained weight from a size 9 to an 18. As you know this is a very depressing disease and it is frustrating. No one can feel what you are feeling and most of the time they can't see anything physical either. I've always been very active, very independant and always worked, this has changed my life tremendously. I live outdoors when I can and I wouldn't be able to with this med. I'm going to Florida for a month in 3 weeks, and don't want to have to stay out of the sun. If this med didn't have so many serious side effects I wouldn't be questioning whether I should take it or not. So those of you that are taking it please give me some insight. I do want to stop all the damage that this disease can cause, but I don't want to take a medication either that can cause so many other problems. I'm not telling you all of this to feel sorry for me, this is life and things happen in life and you deal with it and go on and hopefully become a stronger person. Your thoughts are important because others don't understand what I'm feeling and I think you do. Also, my hands turn blue in my palms in my joint areas, what is that called and whats it from? If you know please inform me.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...